# SDR AU510002159

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: UL37981
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 3 ENGINE.  ENGINE CHANGED.  INVESTIGATION FOUND THE FUEL MANIFOLD DRAIN TUBE FRACTURED IN THE TUBE BORE AT THE EDGE OF THE WELD.
